# SDR DALA2016011100192

- Difficulty date: January 10, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N988DN
- Make and model: Boeing 717-200
- Aircraft serial: 55065
- Aircraft time: 30,566 hours, 24,934 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR PANEL 211AKF CRACKED.  CUT OUT DAMAGED AREA OF COCKPIT FLOOR PANEL 211AKF DIM 2.5" X 1.5" AND INSTALLED A REPAIR IAW SRM 53-10-50 AND 53-10-50, REPAIR 1. DOUBLER DIM. 3.6" X 2.0" CRACK DIM. 1.0".
